# SDR HEEA114929

- Difficulty date: April 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N320PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0430
- Aircraft time: 773 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1009
- Condition: Inoperative
- Location: Triple Tach
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 1 AND NR 2 N2 GAUGES WENT TO ZERO.  REPLACED TRIPLE TACH INDICATOR.
